Advances in Differential Equations

A unifying approach to convergence of linear sampling type operators in Orlicz spaces

Gianluca Vinti and Luca Zampogni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we give a unified approach to the study of the convergence of a general family of linear sampling type operators which includes several operators very useful in signal reconstruction. We study both the pointwise and uniform convergence and the modular one in the general setting of Orlicz spaces. This creates the possibility of covering several settings such as $L^p$-spaces, the interpolation spaces, the exponential spaces and many others.

Article information

Adv. Differential Equations, Volume 16, Number 5/6 (2011), 573-600.

First available in Project Euclid: 17 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 41A35: Approximation by operators (in particular, by integral operators) 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 47A58: Operator approximation theory 47B38: Operators on function spaces (general) 94A12: Signal theory (characterization, reconstruction, filtering, etc.)


Vinti, Gianluca; Zampogni, Luca. A unifying approach to convergence of linear sampling type operators in Orlicz spaces. Adv. Differential Equations 16 (2011), no. 5/6, 573--600.

Export citation